# SDR UPS99229430

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, STR 22 LT DAMAGED AT FRAME ATTACH POINT BS 400.  CRACKED STR 22 LT SECTION REPLACED BETWEEN BS 390 AND BS 440 IAW SRM 53-10-2.
